RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1984, Volume 24, Number 4, Pages 612–615 (Mi zvmmf4419)  

Scientific communications

On the solution of nonlinear problems

N. G. Bandurin, A. P. Nikolaev


Full text: PDF file (498 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1984, 24:2, 180–183

Bibliographic databases:

UDC: 517.934
MSC: Primary 65H10; Secondary 65L05, 65R20
Received: 06.05.1982
Revised: 24.10.1983

Citation: N. G. Bandurin, A. P. Nikolaev, “On the solution of nonlinear problems”, Zh. Vychisl. Mat. Mat. Fiz., 24:4 (1984), 612–615; U.S.S.R. Comput. Math. Math. Phys., 24:2 (1984), 180–183

Citation in format AMSBIB
\Bibitem{BanNik84}
\by N.~G.~Bandurin, A.~P.~Nikolaev
\paper On the solution of nonlinear problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1984
\vol 24
\issue 4
\pages 612--615
\mathnet{http://mi.mathnet.ru/zvmmf4419}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=744040}
\zmath{https://zbmath.org/?q=an:0558.65031}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1984
\vol 24
\issue 2
\pages 180--183
\crossref{https://doi.org/10.1016/0041-5553(84)90107-1}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4419
  • http://mi.mathnet.ru/eng/zvmmf/v24/i4/p612

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:120
    Full text:70
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020